MathSciNet Relay Station
MathSciNet bibliographic data
MR1928093 (2003k:57042) 57S10 (57P05 57S20)
Biller, Harald Proper actions on cohomology manifolds. Trans. Amer. Math. Soc. 355 (2003), no. 1, 407–432 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement